Skip to Main content Skip to Navigation
Journal articles

Spatial Dependence in Subprime Mortgage Defaults

Document type :
Journal articles
Complete list of metadata

https://hal-cyu.archives-ouvertes.fr//hal-03678588
Contributor : Andreas Heinen Connect in order to contact the contributor
Submitted on : Wednesday, May 25, 2022 - 2:26:21 PM
Last modification on : Thursday, May 26, 2022 - 3:48:06 AM

Identifiers

Citation

Andreas Heinen, James Kau, Donald Keenan, Mi Lim Kim. Spatial Dependence in Subprime Mortgage Defaults. Journal of Real Estate Finance and Economics, Springer Verlag, 2021, 62 (1), pp.1-24. ⟨10.1007/s11146-019-09708-w⟩. ⟨hal-03678588⟩

Share

Metrics

Record views

11